EconPapers    
Economics at your fingertips  
 

Subdirect products of semirings

P. Mukhopadhyay
Authors registered in the RePEc Author Service: Pundarik Mukhopadhaya

International Journal of Mathematics and Mathematical Sciences, 2001, vol. 26, 1-7

Abstract:

Bandelt and Petrich (1982) proved that an inversive semiring S is a subdirect product of a distributive lattice and a ring if and only if S satisfies certain conditions. The aim of this paper is to obtain a generalized version of this result. The main purpose of this paper however, is to investigate, what new necessary and sufficient conditions need we impose on an inversive semiring, so that, in its aforesaid representation as a subdirect product, the ring involved can be gradually enriched to a field. Finally, we provide a construction of full E -inversive semirings, which are subdirect products of a semilattice and a ring.

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/26/261286.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/26/261286.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:261286

DOI: 10.1155/S0161171201003696

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-22
Handle: RePEc:hin:jijmms:261286